MAUDE Adverse Event Report: MICROVENTION, INC AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue of premature separation and the incident as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated¿with the use of the device.H3 other text : not returned.
 
Event or Problem Description
As reported: the physician was trying to bring back the hydropack and the filament appears to have snapped detaching the coil before it was intended to detach.No patient injury and no medical or surgical intervention required.Although additional patient and incident information was requested, the reporter stated they were unable to provide requested information.
 
Additional Manufacturer Narrative
Investigation findings.Items returned for evaluation: implant.Items not returned for evaluation: pusher.Introducer.Shrink lock.Dispenser hoop.Microcatheter.Grip.The visual analysis of the returned items found the implant stretched at the proximal section with the gel and monofilament exposed and separated from the pusher.The pusher was not returned for evaluation.The investigation of the implant found the monofilament broken, which indicates the device experienced a tensile break.Investigation conclusion.The investigation of the returned coil system found the implant stretched at the proximal section with the gel and monofilament exposed and separated from the pusher.The pusher was not returned for evaluation.The investigation found the implant's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.The microcatheter used in the procedure was not returned for evaluation, so the investigation could not determine if it had caused or contributed to the reported complaint.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.

Brand Name
AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION, INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19226951
Report Number2032493-2024-00348
Device Sequence Number17559028
Product Code KRD
UDI-Device Identifier00842429118085
UDI-Public(01)00842429118085(11)231017(17)280930(10)0000444817
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880060
Device Lot Number0000444817
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown